| Model Number |
UNIVERS REVERS TRIAL 36 +3 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 03/11/2024, it was reported by a sales representative via (b)(4) that an arthrex univers revers humeral insert trial was worn.This was discovered during a procedure.The patient was not affected.Additional information received on 3/12/2024: the trial is part number ar-9530s-03 arthrex univers revers trial humeral insert.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Upon visual inspection, the wrapping film and the box were in good condition.When the box was opened, the device, packaging material, and sealings were in good condition.No problem found.